# SDR ASAA0843714

- Difficulty date: November 9, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N765AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25102
- Aircraft time: 52,205 hours, 31,171 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Nut
- Part number: 07311P0002
- Part serial: 376C
- Condition: Lack Of Lube
- Location: Te Flaps
- Part time: 11,132 hours, 7,505 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAPS WOULD NOT EXTEND PAST 15 DEG, NO SPLIT OBSERVED.  CREW REPORTS NO "NEEDLE SPLIT" & NO ABNORMAL ROLL CONTROL INPUTS REQUIRED.  CONDUCTED VISUAL INSPECTION OF FLAP TRACK & DRIVE MECHANISM.  FOUND SEVERAL DRY JACK SCREWS.  LUBED SCREWS & BALL NUTS REF MM 12 22 51.  ACCOMPLISHED ASYMMETRY TEST PER MM 27 51 00.  CYCLED FLAPS MANY TIMES NO ABNORMAL FUNCTION OR INDICATION NOTED.
